Aa
A
A
A
Close
Addiction: Substance Abuse Community
32k Members
1449909 tn?1289448459

anxious when left my house?????

so i am on day ten of the suboxens and not feeling the best but besides that i am really freaking out because i went to just go to the grocery store today because i havent really felt like doing anything in weeks,so i figured this would be a little like test and OMG i was so anxious the whole time in the store and on the way home,i dont know why i just dont feel like doing anything like the thought of going and doing ANYTHING is unbearable,how am i suppose to live my life that im fighting for if im too scared that everytime i leave the house i am going to feel like this....how long does this last??? am i going to miss out on life because of this anxious feelings....please god,if anyone has ever felt like this please help me!!! I dont want to live my life stuck in the house afraid!!!!
7 Responses
Avatar universal
hi u, what are u anxious about? not sure if its the same but i feel realy wierd around younger and fit healthy people, -kind of inferiour -now i dont go into Mcdonalds -just go through the drivethrough and sit in the carpark to eat. this week i forced myself to go inside and thought everyone was looking at me. (yes i eat way too much takeaway...)
does this relate to u? or did i miss the point?
-stand tall, chin up...
Avatar universal
Hey there. I've researched suboxone, and it should only be used for a quick 3-4 week taper in most cases. Only severe cases should be used for maintenance. I actually chose to go cold turkey off norco vs using sub taper, because I would rather be done with this and try to heal my brain faster. I really think it's a personal choice, but it sounds like that is one of the side effects of suboxone and you should stabalize soon. Why don't you talk to your doctor and see if there's some meds that you can use to get you thru the anxiety. Good luck and I will be praying for you.
Avatar universal
Wow, great news that your getting off that crap. I refused suboxone, and told my PMC Doctor why he wanted to get me addicted to something else? I've read where suboxone must be decreased carefully, or complications can occur. Best of luck, and keep up the good work! I know it's so hard.
1449909 tn?1289448459
cantfly-yea that is kind of how it feels going out anywhere,dhodge-yea im on day 11 of the subs my doctor wants to do a 4month taper im not sure if i want to stay on them that long but i was actually reading all the paperwork they gave me and i guess as they are tappering me down they will give me other meds to help with any wds i might feel so i guess thats why they do it like 4months also i guess is the shortest taper they have done but in talking to my dr he said its completely up to me when i start to taper off he just wants to make sure im emotionally ready to handle everything,so idk im going to see him on thursday and i am gonna talk to him and see if we can come to an agreement on maybe starting the taper sooner...we'll see i hope!! Franny-thats awesome that you did it without anything,i chose these because i couldnt deal with all the emotional stuff while feeling so yucky from the physical so i mean the subz have for sure helped me learn how to deal with the stress of life and how to deal without getting high,so for me they have helped i had tried c/t before but i just went back whenever something happened because i didnt have to right tools to stay clean,so for me they have been a big help,guess everyone is different but im really happy for you that you could do it without the help,you must be a very strong person,keep up the good work everyone!!!!!
Avatar universal
Well, I must confess that I didn't make it on my own. I had to go the ER last Sunday night, because the detox was harder than I first thought. I'm going to be open, and honest here. I really thought after almost a month off the patches? I made it then it hit me hard. Diarrhea, vomiting, dehydration, chills, sweats, ect. When I developed the symptoms I ended up not being able to take my Percocets. and that threw my BP, and heart rate at a dangerously low level. Landed me on a Cardiac Unit for three days of treatment. Please if you've been on any narcotic for a long period of time? I've learned you have a more difficult time detoxing.


Please get professional help, and DO NOT try this detox on your own. I will be the first to admit I was wrong, and do not wish to lead anyone into believing all can do this own their own.  I was close to dying, and many in the ER thought I was having a seizure. However, when the ER Doctor ask me if I wanted a patch? I said GOD NO! I'm now fully detoxed from the Fentynal Patches after nearly 4 years on them. I wish you the very best in your recovery, and you also  appear to be very strong as well. I'm now down dosing with the consent of the Pain Clinic Doctor, and received per my request 30 less Percocets this month. That is the only narcotic left to battle. I wish you nothing but success on your recovery from your addiction. Hope, Faith, and courage will see you through! Sincerely, Franny62
495284 tn?1333897642
COMMUNITY LEADER
You had underlying medical issues to begin with so that is why going off a pain med cold turkey isn't recommended unless the doctor knows what is going on and you are being monitored closely........sara
Avatar universal
I dont have any advice, but to say I know what you mean!! I feel like I need the drug to do anything. I dont want to talk to people really or anything out in public. Its like I forgot how to me me, not me on pills.
Have an Answer?
Top Addiction Answerers
495284 tn?1333897642
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.